On the adjoint homology of 2-step nilpotent lie algebras

Leandro Cagliero*, Paulo Tirao

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We give a lower bound and an upper bound for the dimension of the homology of 2-step nilpotent Lie algebras with adjoint coefficients. We conjecture, that the upper bound and the actual dimension are asymptotically equivalent. Copyright Clearance Centre, Inc.

Original languageEnglish
Pages (from-to)177-182
Number of pages6
JournalBulletin of the Australian Mathematical Society
Issue number2
StatePublished - Apr 2005
Externally publishedYes


Dive into the research topics of 'On the adjoint homology of 2-step nilpotent lie algebras'. Together they form a unique fingerprint.

Cite this